# SDR GTIA2024071938239

- Difficulty date: July 16, 2024
- Submitted: July 20, 2024
- Operation: Air carrier
- Aircraft: N641NK
- Make and model: Airbus A320-232
- Aircraft serial: 6566
- Aircraft time: 31,927 hours, 14,599 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Condition: Contaminated
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCKS SMELL ON CLIMBOUT PACK1-PERFORMMED LEVEL A DECONTAMINATION OF THE ECS IAW AMM 21-00-00. A/C OK FOR SERVICE.
